# SDR ZZDA2010328

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB AND COVER, ESCAPE LIGHTING AT 1D MISSING.  REPLACED COVER AND BULBS AT SEAT 1D, CHECKS GOOD.  REF MM 33-51.
